# SDR SWAA2019102138019

- Difficulty date: September 22, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 232YHW EMERGENCY EXIT LIGHT LENS BROKEN. / R&R LIGHT ASSEMBLY IAW SIP AND AMM.
